# SDR AALA20171114001

- Difficulty date: November 13, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 1,673 hours, 660 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Dampener
- Part number: FE277001
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R2 DOOR DAMPNER PRESSURE BELOW CHECK LIMITS. SERVICED DOOR TO CORRECT PRESSURE PER AMM 52-10-00.
